# SDR 2004FA0000608

- Difficulty date: June 25, 2004
- Submitted: July 1, 2004
- Operation: General aviation
- Aircraft: N300K
- Make and model: Gulstm GV
- Aircraft serial: 587
- Aircraft time: 2,488 hours, 1,139 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 1410 · Hoses and Tubes
- Part: Line
- Condition: Loose
- Location: Sense Line
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 410 RECEIVED A CABIN PRESSURE LOW (RED) MESSAGE ON YTHE CAS. AIRCRAFT INITIATED EDM APPROX. FL 380 CAS MESSAGE EXTINGUISHED LEVELED OFF AT FL 200. UNDECLARED AN EMERGENCY. APPROX.  10 MIN LATER RECEIVED ANOTHER CABIN PRESSURE LOW MESSAGE, DECLARED AN EMERGENCY DIVERTED, LANDED WITHOUT INCIDENT. INSPECTED AIRCRAFT IAW MFG M/M. FOUND PRESSURE REFERENCE SENSE LINE (B) NUT AND FITTING LOOSE. REMOVED AND REPLACED CPCS IAW M/M 21-31-01.
